# SDR AALA2019040189006

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,768 hours, 27,210 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20220142
- Part serial: 192495
- Condition: Faulted
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT THE NUMBER 2 AUTO CONTROLLER FAILED, BLUE INOP LIGHT, NUMBER 2 PRESSURIZATION CONTROLLER WENT TO MANUAL CONTROL TO MAINTAIN AIRCRAFT PRESSURIZATION. BOTH CONTROLLER ARE INOP. MAINTENANCE  REMOVED AND REPLACED OUTFLOW DRIVE MOTOR DUE TO HARD FAULT ON #2 A/C MOTOR IAW AMM 21-32-05. ACCOMPLISHED OPS CHECKS. SEE SDR# AALA201904019011.
